Header menu link for other important links
Fractal Quintic Spline Solutions for Fourth-Order Boundary-Value Problems
, M. Guru Prem Prasad, S. Natesan
Published in Springer
Volume: 5
Issue: 5
A new numerical method is developed for approximating the solution of the fourth-order boundary-value problems with the help fractal quintic spline. The proposed method has second-order convergence. Numerical examples are experimented for the numerical illustration of the proposed method. It is shown that the method developed in this paper is more efficient than the method developed by the quintic spline. © 2019, Springer Nature India Private Limited.
About the journal
JournalData powered by TypesetInternational Journal of Applied and Computational Mathematics
PublisherData powered by TypesetSpringer